A distribution-free test of constant mean in linear mixed effects models

Lim, Johan, Wang, Xinlei, Lee, Seokho, Jung, Sin-Ho . Statistics in Medicine 2008. 27 (19) :3833-3846

Locate this article in:

Bibtex

@article{CIS-229551,
  Author = {Lim, Johan and Wang, Xinlei and Lee, Seokho and Jung, Sin-Ho},
  Title = {A distribution-free test of constant mean in linear mixed effects models},
  Journal = {Statistics in Medicine},
  Volume = {27},
  Number = {19},
  Year = {2008},
  Pages = {3833--3846},
  Keywords = {Hypothesis testing, Permutation test, DIP test}
}

Similar articles